# SDR F3LA200300113

- Difficulty date: March 10, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED R-2 DOOR FRAME ON FUSELAGE CORRODED ON AFT SEALING SURFACE BETWEEN BOTTOM TO SECOND FROM BOTTOM STOP PAD FITTINGS.  BLENDED AREA AND FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PER SRM 53-30-03, FIG. 46 AND EA 53-737-199.  TREATED, PRIMED AND INSTALLED REPAIR PER SRM 51-10-02 AND 53-30-03, FIG. 46.
